Oncol Case Rep J | Volume 6, Issue 1 | Case Report | Open Access
University of Sher - i - Kashmir Institute of Medical Sciences, India
*Correspondance to: Abrar RasooFulltext PDF
Introduction: Cisplatin is a platinum-based chemotherapeutic drug that is commonly used to treat a variety of solid tumors. Accelerated arterial and venous thrombosis is becoming more widely recognized as a potentially life-threatening cisplatin consequence.
Case Report: We describe a case of 35-year-old male with no risk factors for vascular disease presented with right femoropopliteal embolus leading to gangrene of right foot.
Discussion: We review the literature on the incidence and pathogenesis of cisplatin induced arterial thrombosis.
Conclusion: Cisplatin causes arterial thrombosis, and this case report describes acute femoropopliteal embolus as a result of its use. We seek to enhance clinician awareness of these complications, which can occur even when no other risk factors are present.
Rasool A. Cisplatin Induced Arterial Thrombus. Oncol Case Report J. 2023; 6(1): 1051..